advertisement
Question
Posted by: sade | 2003/02/08

CREAM

I HAD TRUSH AND THE DOC GAVE ME SOME TABLETS CALLED TRICHAZOLE WICH I HAD TO TAKE AT ONCE,THE DOC ALSO GAVE ME A CREAM CALLED CLOMADERM WICH I HAVE BEEN USING FOR THE PAST THREE DAYS AND I'VE BEEN APPLAYING IT TWICE DAILY,I NO LONGE HAVE AN ITCHING FEELING IN MY VIRGINA AND THE DISCHARGE IS GONE.CAN I STOP USING THE CREAM ONLY AFTER THREE DAYS.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Sade, the best would be to use the cream for 5-7 days to decrease the chances of it coming back. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement